# SDR 2011F00183

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: General aviation
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,979 hours, 21,233 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Part number: 311T157083
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY  MX INSP EVENT FOUND NR 2 PYLON HEAT SHIELD CRACKED AT FWD STINGER FAIRING.  WELDED NR 2 PYLON HEAT SHIELD IAW PROCESS STANDARDS MANUAL 900-7-2-1-REV 48.  WORKED ON PROJECT N702AX-5. ITEM, RETURNED TO SERVICE.
